MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION

BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Catalog Number D141702
Medical Device Problem Codes Communication or Transmission Problem (2896); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure and halfway through the case, after about 15 legions, they came on ablation with the varipulse¿ catheter, and the trupulse¿ generator and primary monitor both shut off.There were no errors displayed.After 4-5 seconds, it rebooted itself, and the monitor came back on with no connection to carto¿ 3 system which displayed an alert message "lost communication to the ablation generator." the trupulse¿ generator and monitors were shut down, rebooted in sequence and the issue resolved.The procedure continued with no further issues.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
According to the information received, halfway through the case, after about 15 legions, they came on ablation with the varipulse¿ catheter, and the trupulse¿ generator and primary monitor both shut off while using a trupulse-generator.Hardware evaluation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for evaluation.No failure was found during the evaluation.Other circumstances may have affected device performance.System is fully operational.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE¿ GENERATOR
Common Device Name
PERCUTANEOUS CARDIAC ABL CATH FOR TREATMT OF AFIB W IRREVERSIBLE ELECTROPORATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24590704
Report Number2029046-2026-00835
Device Sequence Number18515299
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)250729(10)SG25310162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/27/2026
04/09/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/21/2026
05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown